Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 136358, 10 pages
http://dx.doi.org/10.1155/2013/136358
Research Article

A Numerical Approach to Static Deflection Analysis of an Infinite Beam on a Nonlinear Elastic Foundation: One-Way Spring Model

Department of Naval Architecture and Ocean Engineering, Pusan National University, Busan 609-735, Republic of Korea

Received 28 February 2013; Accepted 26 March 2013

Academic Editor: Giuseppe Marino

Copyright © 2013 Jinsoo Park et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinsoo Park, Hyeree Bai, and T. S. Jang, “A Numerical Approach to Static Deflection Analysis of an Infinite Beam on a Nonlinear Elastic Foundation: One-Way Spring Model,” Journal of Applied Mathematics, vol. 2013, Article ID 136358, 10 pages, 2013. doi:10.1155/2013/136358